# SDR AALA2009011800170

- Difficulty date: January 18, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 62,588 hours, 9,915 cycles
- Engine: Ge CF680C2*
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Stator
- Part number: 855692
- Condition: Failed
- Location: Nr 1 Rpm
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

JFK INFLIGHT ORD TO MAN - CREW REPORTED NR 1 ENGINE HIGH PRESSURE ROTOR SPEED INDICATION FAILURE ACCOMPANIED BY LEFT CENTER FUEL PUMP PRESSURE LIGHT.  IN DESCENT AT IDLE THRUST LEFT OIL PRESSURE INDICATION TURNED AMBER WITH 33 PSI.  LANDED JFK WITHOUT INCIDENT.  SUSPECT THE HIGH PRESSURE ROTOR SPEED TACH CONTROL ALTERNATOR STATOR FAILED.  REPLACED NR 1 ENGINE ROTOR AND STATOR.  ALSO, REPLACED NR 1 ENGINE HIGH PRESSURE ROTOR SPEED CARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
